# SDR WI5R20121218

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft serial: 0190
- Aircraft time: 2,600 hours, 1,948 cycles
- Engine: Wilint FJ442A
- Engine time: 2,600 hours, 1,948 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Broken
- Location: Engine
- Part time: 2,600 hours, 1,948 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-BUY BOROSCOPE INSPECTION, IT APPEARED THAT AN IP ROTOR BLADE HAD BROKEN OFF AND GONE THROUGH THE CORE OF THE ENGINE.  THIS WAS CONFIRMED UPON DISASSEMBLY.  BLADE ON THE 3RD STAGE OF THE IP ROTOR WAS MISSING.
